# SDR YENA201707130579

- Difficulty date: July 13, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 31,792 hours, 20,181 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558111
- Part serial: 1035
- Condition: Failed
- Location: Te Flaps
- Part time: 14,811 hours, 9,765 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  RECEIVED A FLAP FAIL MESSAGE ON SHORT FINAL    SELECTED GEAR DOWN, FLAPS 3.  THE FLAPS STUCK AT 2.   RAN THE QRH FOR FLAP FAIL AND LANDED UNEVENTFULLY.   R & R THE LT & RT NR 2 FLAP ACTUATOR IAW AMM 27-51-01.  OPS CHECKED NORMAL.  ALL FAULTS CLEARED.  FIM 27-51-00-810-802-A.  ACFT OK TO RETURN TO SERVICE.
